# SDR VNAA2013042300016

- Difficulty date: April 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 21,867 hours, 22,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 107519
- Condition: Discharged
- Location: Cabin
- Part time: 5,150 hours, 4,900 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS ON THE FLOOR BETWEEN ROWS TWO (2) TO FIVE (5) INTERMITTENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED NUMBER TWO (2) EMERGENCY LIGHT BATTERY PACK AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
